Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on quadratic forms over the ring of 2-adic integers


Authors: Burton W. Jones and William H. Durfee
Journal: Bull. Amer. Math. Soc. 55 (1949), 758-762
DOI: https://doi.org/10.1090/S0002-9904-1949-09276-5
MathSciNet review: 0031522
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Burton W. Jones, A canonical quadratic form for the ring of 2-adic integers, Duke Math. J. 11 (1944), 715–727. MR 0012640


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09276-5